Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Lamictal's making me worse... brynb

Posted by phidippus on October 20, 2012, at 17:39:03

In reply to Help! Lamictal's making me worse..., posted by brynb on October 17, 2012, at 16:04:33

I experienced something similar, but not until I was ona higher dose of Lamictal. You have to remember you are on a small starting dose which should not be affecting you so strongly. Did you stop the Lexapro?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1028975
URL: http://www.dr-bob.org/babble/20121018/msgs/1029255.html